# SDR YENA2022050900458

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 02368
- Aircraft time: 64,796 hours, 23,174 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#867, EWR-PLS. 'STRONG DIRTY SOCK SMELL ON APPROACH FROM 15,000 FT UNTIL LANDING IN COCKPIT AND ENTIRE CABIN; COMPLIED WITH INFORMATION NOTICE 2017-T01 SECTION A (A), ISOLATED FAULT TO TYPE 10 (A) 1,  PER TSM 05-5--00-810-085-B/TSM 05-50-00-810-085-D AIRCRAFT IS OK FOR SERVICE. ACCOMPLISHED LEVEL 3 DECONTAMINATION OF THE ECR ALL CHECKS NORMAL.'
